It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tammy on May 10, 2000 at 12:21:51:

In Reply to: Episodic Hypertension posted by Joe on May 09, 2000 at 23:13:26:

Joe you sound like me and it sounds like a panic attack or anxeity attack. I have them both
and beleive me, sometimes when I get them watch out and what you have just described is
EXACTLY what happens to me. You may want to talk to you doctor about this. It is very possible
that is what you are having. I have never had them before and then all of a sudden BAM
there they were.

Just a suggestion.

Tammy: I am a 37 y/o male who has been on Accupril for HBP for the past couple of years. Recently, I have had several episodes where I get lightheaded, my face gets hot and beet red, I feel palpitations, my HR accelerates to about 100 bpm and my pressure shoots up to the 170/110 range. My doc switched me to Lotrel which has done wonders for my pressure, yet I still have these episodes about once a week (usually at rest in the evening after dinner). Any thoughts? My doc has had me wear a Holter, ran several EKGs, did a perfusion stress test and an echo - all of which (thankfully!) were negative. I'm afraid my doc is beginning to think I am nuts!


Follow Ups

All times are GMT -7. The time now is 09:22 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!